MathSciNet Relay Station
MathSciNet bibliographic data
MR2833479 20D05 (20C20 20E45)
Guralnick, Robert; Malle, Gunter Products of conjugacy classes and fixed point spaces. J. Amer. Math. Soc. 25 (2012), no. 1, 77–121.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement